The dimension of some affine Deligne-Lusztig varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 513-526.
@article{ASENS_2006_4_39_3_513_0,
     author = {Viehmann, Eva},
     title = {The dimension of some affine {Deligne-Lusztig} varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {513--526},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {3},
     year = {2006},
     doi = {10.1016/j.ansens.2006.04.001},
     zbl = {1108.14036},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2006.04.001/}
}
TY  - JOUR
AU  - Viehmann, Eva
TI  - The dimension of some affine Deligne-Lusztig varieties
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2006
DA  - 2006///
SP  - 513
EP  - 526
VL  - Ser. 4, 39
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2006.04.001/
UR  - https://zbmath.org/?q=an%3A1108.14036
UR  - https://doi.org/10.1016/j.ansens.2006.04.001
DO  - 10.1016/j.ansens.2006.04.001
LA  - en
ID  - ASENS_2006_4_39_3_513_0
ER  - 
%0 Journal Article
%A Viehmann, Eva
%T The dimension of some affine Deligne-Lusztig varieties
%J Annales scientifiques de l'École Normale Supérieure
%D 2006
%P 513-526
%V Ser. 4, 39
%N 3
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2006.04.001
%R 10.1016/j.ansens.2006.04.001
%G en
%F ASENS_2006_4_39_3_513_0
Viehmann, Eva. The dimension of some affine Deligne-Lusztig varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 3, pp. 513-526. doi : 10.1016/j.ansens.2006.04.001. http://www.numdam.org/articles/10.1016/j.ansens.2006.04.001/

[1] Görtz U., Haines Th.J., Kottwitz R.E., Reuman D.C., Dimensions of some affine Deligne-Lusztig varieties, Ann. Scient. Éc. Norm. Sup. 39 (3) (2006), math.AG/0504443. | EuDML | Numdam | MR | Zbl

[2] De Jong A.J., Oort F., Purity of the stratification by Newton polygons, J. Amer. Math. Soc. 13 (2000) 209-241. | MR | Zbl

[3] Kottwitz R.E., Isocrystals with additional structure, Comp. Math. 56 (1985) 201-220. | EuDML | Numdam | MR | Zbl

[4] Kottwitz R.E., Dimensions of Newton strata in the adjoint quotient of reductive groups, math.AG/0601196. | Zbl

[5] Kottwitz R.E., Rapoport M., On the existence of F-crystals, Comment. Math. Helv. 78 (2003) 153-184. | MR | Zbl

[6] Rapoport M., A positivity property of the Satake isomorphism, Manuscripta Math. 101 (2) (2000) 153-166. | MR | Zbl

[7] Rapoport M., A guide to the reduction modulo p of Shimura varieties, Astérisque 298 (2005) 271-318. | MR | Zbl

[8] Reuman D.C., Determining whether certain affine Deligne-Lusztig sets are empty, PhD thesis, Chicago 2002, math.RT/0211434.

[9] Reuman D.C., Formulas for the dimensions of some affine Deligne-Lusztig varieties, Michigan Math. J. 52 (2004) 435-451. | MR | Zbl

[10] Viehmann E., Moduli spaces of p-divisible groups, math.AG/0502320.

Cited by Sources: